# SDR PIDA06066

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 41,012 hours, 27,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP CRACKED AT STR 8R AND BS500A.  REPLACED TIE CLIP.
